# SDR SWIA2020042450313

- Difficulty date: February 14, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP #3  HINGE BOX UNDER SPRING HAS 4 CORRODED MOUNT BOLTS.   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED R/H O/B FLAP #3 HINGE BOX UNDER SPRING (4) FOUR MOUNT BOLTS IAW CRJ-200 AMM. CALIBRATED TOOL: TORQUE WRENCH STS-3818 CAL DUE DATE: 05 APR 2020. SERIAL NO.:0518901775
